Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 757-764
http://dx.doi.org/10.1155/S0161171295000974

Periodic boundary value problem for second order integro-ordinary differential equations with general kernel and Carathéodory nonlinearities

Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, Spain

Received 8 March 1994; Revised 29 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan J. Nieto, “Periodic boundary value problem for second order integro-ordinary differential equations with general kernel and Carathéodory nonlinearities,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 757-764, 1995. https://doi.org/10.1155/S0161171295000974.